# SDR SWAA2013071718290

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 52,061 hours, 41,325 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 2315
- Part serial: 7821
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 WINDOW ARCED AT TOP OF INBD EDGE.  R&R R1 WINDOW & HEAT CONTROLLER IAW MM.
